Title: Stochastic identities on manifolds
Authors: Bollé, Désiré ×
Dupont, Patrick #
Issue Date: Sep-1989
Publisher: North Holland
Series Title: Nuclear Physics B vol:323 issue:2 pages:459-477
ISSN: 0550-3213
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Nuclear Medicine & Molecular Imaging
Research Group Experimental Neurology
Laboratory for Cognitive Neurology
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science